# SDR UALA2012070103499

- Difficulty date: June 29, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 83,501 hours, 13,382 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 142
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG HPSOV EICAS ILLUMINATED.  OCCURED WHEN POWER STABILIZED AT LEVEL OFF.  TROUBLESHOT HPSOV-HPC SYSTEM.  REPLACED HPC FOR FAILURE.  PERFORMED AIR SUPPLY BITE SYSTEM TEST, OPS CHECK GOOD.
